MathSciNet Relay Station
MathSciNet bibliographic data
MR1838798 31A05 (30E10 31A35)
Bonilla, A.; Fariña, J. C. ${\rm Lip}\,\alpha$ harmonic approximation on closed sets. Proc. Amer. Math. Soc. 129 (2001), no. 9, 2741–2752.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement